AMICI 2nd Annual Meeting

Europe/Rome
Lloyd's Baia Hotel and University of Salerno

Lloyd's Baia Hotel and University of Salerno

Description
SALERNO

 

The realization of unprecedented scientific endeavours, like the LHC, EU-XFEL, ESS and ITER Research Infrastructures, has been made possible thanks to the ‘de facto’ foundation of a European Technology Infrastructure formed by the Technological Facilities located at European research laboratories that are dedicated to the development of accelerator components and SC magnets, in collaboration with industry.

Representatives of 10 major European institutes in close collaboration with industry have been advancing this undertaking for two years. During the Second Annual meeting, AMICI partners will report the progress of the different work package activities and the status of the last deliverables. This meeting will also provide the opportunity for participants to share views on the post-AMICI phase and on the presentation to the European scientific community of our concept of the Technology Infrastructure and its possible implementation.

22 January 2019, Lloyd's Baia Hotel
AMICI workshop

23 January 2019, University of Salerno
AMICI Second Annual Meeting

24 January 2019, Lloyd's Baia Hotel
General Assembly meeting and Steering Committee meeting
 


 

Participants
  • Akira Yamamoto
  • Amedeo Ferrentino
  • Andrea CeracchI
  • Andrea Liedl
  • Andrew Hutton
  • Angel Garcia
  • Aniello Saggese
  • Anne-Isabelle ETIENVRE
  • Anthony Gleeson
  • Arifé YILDIRIM
  • Arik Willner
  • Aurelius Kernbach
  • Catherine MADEC
  • Dariusz Bocian
  • David Alesini
  • Domenico D'Agostino
  • Donna Pittaway
  • ERIC GIGUET
  • Florian Geslin
  • Francesco Broggi
  • Frederic BOUTIN
  • Frédérick Bordry
  • Gerardo Iannone
  • Giovanni Bisoffi
  • Hans Weise
  • Jean luc Lancelot
  • Jean-Luc Biarrotte
  • Josef Troxler
  • Maurizio Vretenar
  • Mauro Morandin
  • Michael Gehring
  • Michael Peiniger
  • Miguel Pretelli
  • mohamed e khaldi
  • Mohammed FOUAIDY
  • Olivier Napoly
  • Paolo Ciambelli
  • Pasquale Fabbricatore
  • Peter McIntosh
  • Pierre Vedrine
  • Raffaele Mucciato
  • Riko Wichmann
  • Roser Vallcorba
  • Salvatore De Pasquale
  • Serge Sierra
  • Sergio Pagano
  • Steffen Grohmann
  • Sylvie Leray
  • Tadeusz Lesiak
  • Terence Garvey
  • Tord Ekelof
  • Umberto Gambardella
  • Walid Kaabi
    • 8:30 AM 12:30 PM
      WP4 and WP3 Lloyd's Baia Hotel

      Lloyd's Baia Hotel

    • 8:30 AM 12:30 PM
      WP5 and WP2 Lloyd's baia Hotel

      Lloyd's baia Hotel

    • 12:30 PM 2:00 PM
      Lunch 1h 30m Lloyd's Baia Hotel

      Lloyd's Baia Hotel

    • 2:00 PM 5:30 PM
      Report and Critical Issues from Work Packages 2-5 Lloyd's Baia Hotel

      Lloyd's Baia Hotel

      • 2:00 PM
        Report and Critical Issues from Work Packages 2-5 2h
      • 4:00 PM
        Coffee Break 30m Lloyd's Baia Hotel

        Lloyd's Baia Hotel

      • 4:30 PM
        Report and Critical Issues from Work Packages 2-5 1h
    • 8:15 AM 8:35 AM
      Transfer from Lloyd's Baia Hotel to University of Salerno 20m
    • 8:45 AM 9:00 AM
      Welcome address 15m Room A1 - Fondazione Universitaria (University of Salerno)

      Room A1 - Fondazione Universitaria

      University of Salerno

    • 9:00 AM 9:30 AM
      Introduction to AMICI First Annual Meeting 30m Room A1 - Fondazione Universitaria (University of Salerno)

      Room A1 - Fondazione Universitaria

      University of Salerno

    • 9:30 AM 10:30 AM
      Presentation of Work Package 4 "Innovation" 1h Room A1 - Fondazione Universitaria (University of Salerno)

      Room A1 - Fondazione Universitaria

      University of Salerno

      Speaker: Gleesson
    • 10:30 AM 11:00 AM
      Coffee break 30m University of Salerno

      University of Salerno

    • 11:00 AM 12:00 PM
      Presentation of Work Package 5 "Industrialisation" 1h Room A1 - Fondazione Universitaria (University of Salerno)

      Room A1 - Fondazione Universitaria

      University of Salerno

      Speaker: Fabbricatore
    • 12:00 PM 1:00 PM
      Presentation of Work Package 3 "Cooperation" 1h Room A1 - Fondazione Universitaria (University of Salerno)

      Room A1 - Fondazione Universitaria

      University of Salerno

      Speaker: WEISE
    • 1:00 PM 2:00 PM
      Lunch 1h Foyer del Teatro Universitario (University of Salerno)

      Foyer del Teatro Universitario

      University of Salerno

    • 2:00 PM 3:00 PM
      Presentation of Work Package 2 "Strategy" 1h Room A1 - Fondazione Universitaria (University of Salerno)

      Room A1 - Fondazione Universitaria

      University of Salerno

      Speakers: EKELOF, KAABI
    • 3:00 PM 3:45 PM
      Presentation of Work Package 1 "Management" 45m Room A1 - Fondazione Universitaria (University of Salerno)

      Room A1 - Fondazione Universitaria

      University of Salerno

    • 3:45 PM 4:15 PM
      Coffee break 30m University of Salerno

      University of Salerno

    • 4:15 PM 6:00 PM
      NAFASSY visit 1h 45m University of Salerno

      University of Salerno

    • 6:00 PM 6:30 PM
      Transfer to Lloyd's Baia Hotel 30m University of Salerno

      University of Salerno

    • 8:30 PM 11:30 PM
      Social Dinner 3h Lloyd's Baia Hotel

      Lloyd's Baia Hotel